Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 108, NWS Pueblo, CO

June 18, 2019Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2019, 5:34 PM MDT for Las Animas County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2019, 5:34 PM MDT (23:34 UTC)
Expired
Jun 18, 2019, 5:55 PM MDT
In force
21 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 136 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

900 
WUUS55 KPUB 182334
SVRPUB
COC071-190015-
/O.NEW.KPUB.SV.W.0108.190618T2334Z-190619T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
534 PM MDT Tue Jun 18 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  East central Las Animas County in southeastern Colorado...

* Until 615 PM MDT.

* At 534 PM MDT, a severe thunderstorm was located 12 miles northwest
  of Kim, or 39 miles south of North La Junta, moving east at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  east central Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 10357 3749 10352 3753 10317 3721 10324
TIME...MOT...LOC 2334Z 284DEG 13KT 3740 10347 

HAIL...1.50IN
WIND...60MPH
 
$$

BC
2 follow-up statements
806 
WWUS55 KPUB 182347
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
547 PM MDT Tue Jun 18 2019

COC071-190015-
/O.CON.KPUB.SV.W.0108.000000T0000Z-190619T0015Z/
Las Animas CO-
547 PM MDT Tue Jun 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...

At 547 PM MDT, a severe thunderstorm was located 12 miles north of
Kim, or 39 miles south of North La Junta, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3740 10350 3747 10347 3753 10317 3729 10322
TIME...MOT...LOC 2347Z 268DEG 21KT 3742 10340 

HAIL...1.00IN
WIND...60MPH
 
$$

BC
214 
WWUS55 KPUB 182355
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
555 PM MDT Tue Jun 18 2019

COC071-190005-
/O.CAN.KPUB.SV.W.0108.000000T0000Z-190619T0015Z/
Las Animas CO-
555 PM MDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3740 10350 3747 10347 3753 10317 3729 10322
TIME...MOT...LOC 2353Z 284DEG 13KT 3741 10337 

$$

BC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:49 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 18, 3:49 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
349 PM MDT Tue Jun 18 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 349 PM MDT Tue Jun 18 2019

Currently...

A positively tilted upper level trough located over the Great Basin
(evident via water vapor imagery) is responsible for thunderstorm
initiation over the mountains this afternoon. Non-severe
thunderstorms have thus far been observed, mainly over El Paso
County, but new thunderstorms are forming over the southeastern
mountains, which will pose a severe thunderstorm risk for the I-25
corridor initially, followed by the eastern plains. Dew points
remain in the mid-50s across the plains, meaning there is ample low
level moisture to fuel thunderstorms during the evening hours.

Tonight and Tomorrow...

A Severe Thunderstorm Watch has been issued across the eastern
Plains, with the exception of Kiowa County. Storms will develop off
of the southeastern mountains during the afternoon hours, then will
develop over a favorable environment with around 1,000 to 1,500 J/kg
of CAPE and around 40 kts of 0-6km bulk shear. The initial storm
risks will included hail around 1.5 inches, winds around 60 to 70
mph, and an isolated tornado. When the storms congeal as they
propagate southeasterly, the tornado risk should diminish, but the
wind and hail risk remain. Ahead of the line of thunderstorms there
will be a widespread gust front, in which a wide area could
experience severe severe criteria winds. The thunderstorms will
either dissipate or propagate out of our forecasting jurisdiction by
midnight tonight.

Low temperatures will remain right around average for this time of
year, with low temperatures over the Plains in the low 50s, the San
Luis Valley and Upper Arkansas River Valley in the 40s, and the
mountains in the 20s to 30s.

A warming trend begins tomorrow afternoon with high temperatures
returning to the mid 80s over the Plains, the upper 70s over the San
Luis Valley and Upper Arkansas River Valley, and the 40s to 60s over
the mountains. Overall, the 500hPa heights will rise, forming
subsidence over much of the eastern Plains. Over the far eastern
Plains a moisture boundary may form a thunderstorm, but that should
remain below severe criteria. There is a jet streak develop well
towards the north of our region, but a lobe of enhanced wind speeds
will develop orthogonally over the continental divide, creating
stronger winds speeds around mountain tops and some gusty winds
speeds over the San Luis Valley.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 349 PM MDT Tue Jun 18 2019

Initially, a drying and warming trend is expected to commence from
Wednesday evening into Friday as Precipitable Water over sections
of the Interstate corridor decrease from around 1 inch this
afternoon to around 0.40 inches by Friday morning, while projected
700 MB temperatures climb from approximately 8C this afternoon to
around 16C by later Thursday.

Meteorological focus then shifts to increasing precipitation
chances in combination with cooler temperatures from Friday
evening into the weekend as healthy and relatively moist north-
northeastern surface surges move across eastern locations Friday
evening and then again Saturday evening. In addition, unseasonable
mid to later June closed upper low located over south-central
Utah at 18Z Saturday shifts into west-central Kansas by 00Z
Monday.

At this time, it appears that the highest potential for stronger
to potentially severe thunderstorms(favoring eastern locations)
should be realized from Saturday afternoon into Saturday night as
projected localized Capes, LI's and 0 to 6 km Bulk shear values
challenge 1500 J/KG, -6C and 60 knots at times respectively. As
always, WFO Pueblo will monitor closely and issue highlights and
warnings as needed.

Then a return to drier and warmer conditions is anticipated from
Monday into Tuesday as drier zonal to southwesterly upper flow
develops over southern Colorado.

Finally, warmest temperatures during the longer term should be
realized Thursday, Friday and then again by next Tuesday, with
coolest temperatures expected this weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 349 PM MDT Tue Jun 18 2019

Numerous thunderstorms will continue to develop over the San Luis
Valley and over the eastern plains this evening. Thunderstorm
chances will diminish around 2000 LDT this evening for KALS, KCOS,
and KPUB. If a thunderstorm develop over one of the forecast points,
gusty and erratic winds are expected with the possibility of lower
visibilities due to heavy rainfall. After the thunderstorms
dissipate, VFR conditions are expected throughout the rest of the
forecast period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

Flood Watch through Thursday afternoon for COZ065>068-070-071.

&&
Hazardous weather outlook, Jun 18, 11:33 AM MDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Tue Jun 18 2019

COZ058>089-093>099-191745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Tue Jun 18 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous thunderstorms are expected to develop across
the high terrain by early this afternoon, and spread east across the
Interstate 25 Corridor and eastern Colorado plains this afternoon
and early evening. All storms will be capable of producing cloud to
ground lightning, small hail, and winds gusting to 45 mph.
Additionally, a few storms will have the potential to produce hail
up to the size of golf balls, and wind gusts over 60 mph. A brief,
isolated tornado will also be possible. Finally, thunderstorms may
produce heavy rainfall, and therefore may cause areas of flash
flooding, especially over urban areas and recent burn scars
including the Spring, Junkins, and Hayden Pass.

Fast and high flows in creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated thunderstorms are expected Wednesday and Thursday across
the region. One or two of these storms could be strong, especially
on Wednesday. The main threat will be strong gusty winds.

On Friday, strong to severe thunderstorms will be possible across
the Palmer Divide region. Large hail and strong winds will be
possible. Across the remainder of the forecast area, thunderstorms
capable of gusty winds and small hail will be possible.

On Saturday, there will be a chance of severe thunderstorms across
all of the plains, with large hail, damaging winds and isolated
tornadoes possible.

Isolated thunderstorms will be possible on Monday across the
plains, with mainly gusty winds and small hail possible.

All storms will produce dangerous cloud to ground lightning.

High water flows will continue across the Rio Grande and the
Arkansas River Valleys throughout this period due to thunderstorm
rainfall and snowmelt runoff.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible from Interstate 25 eastward across the plains this
afternoon and evening.

SKELLY/SKELLY

In the hours before

Local storm report, Jun 18, 4:50 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             FOWLER                  38.13N 104.02W
06/18/2019  E0.88 INCH       OTERO              CO   PUBLIC

            RECEIVED BROADCAST MEDIA.

&&

RMG
Special weather statement, Jun 18, 4:56 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
456 PM MDT Tue Jun 18 2019

COZ086-182330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
456 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUEBLO COUNTY UNTIL
530 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Salt Creek, or 15 miles south of Pueblo, moving east
at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Pueblo
County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3796 10467 3814 10467 3820 10411 3778 10416
TIME...MOT...LOC 2256Z 276DEG 28KT 3804 10457

BC
Local storm report, Jun 18, 5:03 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             4 SSE MANZANOLA         38.06N 103.84W
06/18/2019  M0.88 INCH       OTERO              CO   TRAINED SPOTTER

            0.50 HEAVY RAIN IN A SHORT DURATION.

&&

RMG
Local storm report, Jun 18, 5:11 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             6 SW ROCKY FORD         37.99N 103.80W
06/18/2019  M0.88 INCH       OTERO              CO   STORM CHASER

&&

RMG
Special weather statement, Jun 18, 5:26 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Tue Jun 18 2019

COZ093-094-097>099-190000-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
526 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...WEST CENTRAL
PROWERS...NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHERN
BENT COUNTIES UNTIL 600 PM MDT...

At 525 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Higbee to 16 miles north
of Kim to 20 miles north of Branson. Movement was east at 55 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
mainly rural areas of Otero, Prowers, Baca, Bent, and Las Animas
Counties.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3799 10274 3745 10275 3722 10320 3728 10394
      3749 10343 3796 10341
TIME...MOT...LOC 2325Z 269DEG 48KT 3787 10333 3748 10335 3730 10378

BC
Special weather statement, Jun 18, 5:29 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Tue Jun 18 2019

COZ094-190015-
Eastern Las Animas County CO-
529 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 615 PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Branson, or 29 miles north of Des Moines, moving
east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3708 10392 3727 10387 3723 10336 3700 10347
      3700 10369
TIME...MOT...LOC 2329Z 276DEG 20KT 3718 10378

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:08 PM MDTTornado Warning Tornado observedPUBBent, Kiowa, Otero37 min
Jun 17, 6:10 PM MDTFlash Flood WarningPUBBent, Kiowa, Otero3 hr
Jun 17, 6:26 PM MDTSpecial Weather StatementPUBBaca19 min
Jun 17, 6:33 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jun 17, 6:37 PM MDTTornado WarningPUBBent, Kiowa23 min
Jun 17, 6:45 PM MDTTornado Warning Tornado observedPUBBaca30 min
Jun 17, 6:51 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 17, 6:57 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers48 min
Jun 17, 7:01 PM MDTSevere Thunderstorm WarningPUBBaca44 min
Jun 17, 7:17 PM MDTSpecial Weather StatementPUBProwers43 min
Jun 17, 7:34 PM MDTSevere Thunderstorm WarningPUBProwers26 min
Jun 17, 7:37 PM MDTTornado WarningPUBProwers23 min
Jun 17, 7:58 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers47 min
Jun 18, 12:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 18, 12:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 18, 12:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 18, 1:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 18, 1:45 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 18, 1:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 18, 2:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 18, 2:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 18, 2:35 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 18, 2:44 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 18, 2:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 18, 3:07 PM MDTSpecial Weather StatementPUBFremont23 min
Jun 18, 3:26 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller34 min
Jun 18, 3:33 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo42 min
Jun 18, 3:36 PM MDTSpecial Weather StatementPUBCrowley24 min
Jun 18, 3:39 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 18, 3:56 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 18, 4:02 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 18, 4:03 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min
Jun 18, 4:08 PM MDTTornado WarningPUBLas Animas37 min
Jun 18, 4:13 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo47 min
Jun 18, 4:16 PM MDTSpecial Weather StatementPUBKiowa29 min
Jun 18, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas28 min
Jun 18, 4:20 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Jun 18, 4:29 PM MDTSpecial Weather StatementPUBOtero31 min
Jun 18, 4:33 PM MDTTornado WarningPUBBaca, Bent, Las Animas27 min
Jun 18, 4:41 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero34 min
Jun 18, 4:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 18, 4:54 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Jun 18, 4:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 18, 5:13 PM MDTSevere Thunderstorm WarningPUBOtero17 min
Jun 18, 5:26 PM MDTSpecial Weather StatementPUBBent34 min
Jun 18, 5:29 PM MDTSpecial Weather StatementPUBLas Animas46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.